MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Review of the rns neurostimulator ecogs and lead impedances confirmed that the data were suggestive of a potential lead break.The explanted lead was returned to neuropace for analysis.The investigation included visual inspection and electrical testing.Neuropace was unable to determine the cause of damage to the lead coil.
 
Event or Problem Description
A review of the patient's ecog data indicated signal artifact on the right depth lead, suggestive of a possible lead break.The patient was brought into the clinic for reprogramming, and detection and stimulation were disabled on the affected lead.The patient denied any seizure-related falls; however the neurosurgeon noted it may be related to some type of trauma as the x-ray indicated a visible kink in the lead.The right depth lead was explanted on (b)(6) 2019 and a new depth lead was implanted and connected to the rns neurostimulator without complication.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8970375
Report Number3004426659-2019-00042
Device Sequence Number16796866
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517210619
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number26187-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR